×

Found 5,995 Documents (Results 1–100)

100
MathJax

On the approximate solution of weakly nonlinear boundary-value problems by the Newton-Kantorovich method. (English. Russian original) Zbl 07504066

J. Math. Sci., New York 261, No. 2, 228-240 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 321-331 (2020).
MSC:  34B10 34E10 34A45
PDF BibTeX XML Cite
Full Text: DOI

Multiple positive solutions for one dimensional third order \(p\)-Laplacian equations with integral boundary conditions. (English) Zbl 07490422

Acta Math. Appl. Sin., Engl. Ser. 38, No. 1, 116-127 (2022); erratum ibid. 38, No. 2, 512 (2022).
MSC:  34B10 34B18 47N20
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness criterion for solutions of nonlocal problems on a finite interval for abstract singular equations. (English. Russian original) Zbl 07488476

Math. Notes 111, No. 1, 20-32 (2022); translation from Mat. Zametki 111, No. 1, 24-39 (2022).
MSC:  34G10 34B10 34B16
PDF BibTeX XML Cite
Full Text: DOI

Inverse scattering transform for a nonlocal derivative nonlinear Schrödinger equation. (English. Russian original) Zbl 1486.81097

Theor. Math. Phys. 210, No. 1, 31-45 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 38-53 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of bounded soliton solutions in the problem of longitudinal vibrations of an infinite elastic rod in a field with a strongly nonlinear potential. (English. Russian original) Zbl 07457143

Comput. Math. Math. Phys. 61, No. 12, 1980-1994 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2024-2039 (2021).
MSC:  34A33 34B10 34K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software